# SDR SWAA991238

- Difficulty date: July 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 083SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22732
- System (JASC): 7933 · Engine Oil Temperature
- Part: Transmitter
- Part number: 6915935
- Condition: Erratic
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIR TURNBACK, NR 1 ENGINE OIL TEMP INDICATION ABOVE LIMITS.  REMOVED AND REPLACED NR 1 ENG OIL TEMP TRANSMITTER AND REPAIRED CANNON PLUG WIRING AT TRANSMITTER.
